# SDR HEEA071947

- Difficulty date: April 3, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N5009N
- Make and model: Bell 212
- Aircraft serial: 30936
- Aircraft time: 17,745 hours
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 1003511326
- Part serial: 130819
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTIMETER WILL NOT ZERO OUT.
